Alert archive / Missouri / Flash Flood Watches in 2007
Flash Flood Watch 9, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood watch at Oct 14, 2007, 4:06 PM CDT for 16 counties in Missouri; 5 counties in Kansas. It took effect at Oct 14, 2007, 11:00 PM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2007, 4:06 PM CDT (21:06 UTC)
- In effect from
- Oct 14, 2007, 11:00 PM CDT
- Expired
- Oct 15, 2007, 3:52 AM CDT
- In force
- 5 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- None
All 21 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Caldwell County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Harrison County, MO, Holt County, MO, Jackson County, MO, Nodaway County, MO, Platte County, MO, Ray County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 107 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 403 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KEAX 142106 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 406 PM CDT SUN OCT 14 2007 KSZ025-102>105-MOZ001>005-011>014-020>022-028>030-037-150515- /O.NEW.KEAX.FF.A.0009.071015T0400Z-071015T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO- NODAWAY-WORTH-GENTRY-HARRISON-HOLT-ANDREW-DE KALB-DAVIESS- BUCHANAN-CLINTON-CALDWELL-PLATTE-CLAY-RAY-JACKSON- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY... MOUND CITY...OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT... ST. JOSEPH...PLATTSBURG...KINGSTON...HAMILTON...POLO... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...KANSAS CITY...INDEPENDENCE 406 PM CDT SUN OCT 14 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 11 PM CDT THIS EVENING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF KANSAS AND MISSOURI... INCLUDING THE FOLLOWING AREAS...IN KANSAS...ATCHISON KS... DONIPHAN...JOHNSON KS...LEAVENWORTH AND WYANDOTTE. IN MISSOURI...ANDREW...ATCHISON MO...BUCHANAN...CALDWELL...CLAY... CLINTON...DAVIESS...DE KALB...GENTRY...HARRISON...HOLT... JACKSON...NODAWAY...PLATTE...RAY AND WORTH. * FROM 11 PM CDT THIS EVENING THROUGH MONDAY AFTERNOON * A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTHEAST KANSAS AND NORTHWEST MISSOURI TONIGHT...ACROSS LOCATIONS WHICH HAVE RECENTLY RECEIVED HEAVY RAINFALL. THE PRECIPITATION IS EXPECTED TO LINGER THROUGH MONDAY MORNING...BEFORE MOVING EAST OF THE AREA BY THE AFTERNOON. HEAVY RAIN OF BETWEEN ONE HALF AND ONE INCH IS POSSIBLE...WITH LOCALLY HIGHER AMOUNTS ALSO POSSIBLE. DUE TO THE ALREADY SATURATED GROUND...THE RAIN WILL LEAD TO EXCESSIVE RUNOFF AND RAPID RISES ON AREA CREEKS AND STREAMS. PEOPLE ALONG SOME AREA RIVERS ARE ALSO URGED TO TAKE PRECAUTIONS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLASH FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ NRR
3 follow-up statements
000 WGUS63 KEAX 150139 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 839 PM CDT SUN OCT 14 2007 KSZ025-102>105-MOZ001>005-011>014-020>022-028>030-037-150945- /O.CON.KEAX.FF.A.0009.071015T0400Z-071015T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO- NODAWAY-WORTH-GENTRY-HARRISON-HOLT-ANDREW-DE KALB-DAVIESS- BUCHANAN-CLINTON-CALDWELL-PLATTE-CLAY-RAY-JACKSON- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY... MOUND CITY...OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT... ST. JOSEPH...PLATTSBURG...KINGSTON...HAMILTON...POLO... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...KANSAS CITY...INDEPENDENCE 839 PM CDT SUN OCT 14 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN KANSAS...ATCHISON KS...DONIPHAN...JOHNSON KS... LEAVENWORTH AND WYANDOTTE. IN MISSOURI...ANDREW...ATCHISON MO...BUCHANAN...CALDWELL...CLAY...CLINTON...DAVIESS...DE KALB...GENTRY...HARRISON...HOLT...JACKSON...NODAWAY...PLATTE... RAY AND WORTH. * THROUGH MONDAY AFTERNOON * A LARGE BAND OF SHOWERS AND THUNDERSTORMS WILL BE AFFECTING NORTHEAST KANSAS AND NORTHWEST MISSOURI LATE IN THE EVENING AND CONTINUE TO SPREAD SLOWLY TO THE EAST DURING THE OVERNIGHT HOURS. THROUGH MIDNIGHT ONE AREA OF HEAVIER RAINFALL WILL BE AFFECTING LOCATIONS FROM EFFINGHAM AND TROY KANSAS...OREGON...MOUND CITY...FAIRFAX...TARKIO...THROUGH MARYVILLE AND SAVANNAH TO ALBANY AND GRANT CITY. SOME LOCATIONS MAY PICK UP AN INCH OF RAINFALL. BY 10 PM...ANOTHER BATCH OF HEAVIER RAINFALL WILL BE MOVING INTO AREAS WEST OF LEAVENWORTH AND SPREAD INTO THE NORTHWEST PORTIONS OF THE KANSAS CITY METRO AREA AND AREAS SOUTH OF ST JOSEPH BY 11 PM. SOME LOCATIONS MAY PICK UP THREE QUARTERS OF AN INCH OF PRECIPITATION BY MIDNIGHT. THE RAIN IS EXPECTED TO CONTINUE OVERNIGHT. THERE MAY BE A BREAK IN THE ACTIVITY IN THE MORNING...BUT MORE RAIN MAY DEVELOP IN THE LATE MORNING AND EARLY AFTERNOON BEFORE DRIER AIR CAN MOVE IN. * DUE TO THE ALREADY SATURATED GROUND...THE RAIN WILL LIKELY LEAD TO EXCESSIVE RUNOFF AND RAPID RISES ON AREA CREEKS AND STREAMS. PEOPLE ALONG AREA STREAMS IN NORTHEAST KANSAS AND NORTHWEST MISSOURI ARE URGED TO MONITOR THE SITUATION OVERNIGHT. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLASH FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ PC
000 WGUS63 KEAX 150410 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1110 PM CDT SUN OCT 14 2007 KSZ025-102>105-MOZ001>005-011>014-020>022-028>030-037-151215- /O.CON.KEAX.FF.A.0009.000000T0000Z-071015T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO- NODAWAY-WORTH-GENTRY-HARRISON-HOLT-ANDREW-DE KALB-DAVIESS- BUCHANAN-CLINTON-CALDWELL-PLATTE-CLAY-RAY-JACKSON- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY... MOUND CITY...OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT... ST. JOSEPH...PLATTSBURG...KINGSTON...HAMILTON...POLO... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...KANSAS CITY...INDEPENDENCE 1110 PM CDT SUN OCT 14 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN KANSAS...ATCHISON KS...DONIPHAN...JOHNSON KS... LEAVENWORTH AND WYANDOTTE. IN MISSOURI...ANDREW...ATCHISON MO...BUCHANAN...CALDWELL...CLAY...CLINTON...DAVIESS...DE KALB...GENTRY...HARRISON...HOLT...JACKSON...NODAWAY...PLATTE... RAY AND WORTH. * THROUGH MONDAY AFTERNOON * A LARGE BAND OF SHOWERS AND THUNDERSTORMS MOVING ACROSS EASTERN KANSAS AND WESTERN MISSOURI LATE IN THE EVENING WILL CONTINUE TO SPREAD SLOWLY TO THE EAST DURING THE OVERNIGHT HOURS. LOCATIONS IN NORTHEAST KANSAS AND NORTHWEST MISSOURI...WHERE EARLIER RAINS HAVE LEFT THE GROUND ALREADY NEAR SATURATION...MAY RECEIVE RAINFALL AMOUNTS OF AN INCH TO AN INCH AND A HALF OVERNIGHT. THIS MAY BE ENOUGH TO PROMOTE FLOODING ON SOME OF THE AREA CREEKS AND STREAMS. THERE MAY BE A BREAK IN THE ACTIVITY IN THE MORNING...BUT MORE RAIN MAY DEVELOP IN THE LATE MORNING AND EARLY AFTERNOON BEFORE DRIER AIR CAN MOVE IN. A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLASH FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. $$ PC
000 WGUS63 KEAX 150852 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 352 AM CDT MON OCT 15 2007 KSZ025-102>105-MOZ001>005-011>014-020>022-028>030-037-151000- /O.CAN.KEAX.FF.A.0009.000000T0000Z-071015T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO- NODAWAY-WORTH-GENTRY-HARRISON-HOLT-ANDREW-DE KALB-DAVIESS- BUCHANAN-CLINTON-CALDWELL-PLATTE-CLAY-RAY-JACKSON- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY... MOUND CITY...OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT... ST. JOSEPH...PLATTSBURG...KINGSTON...HAMILTON...POLO... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...KANSAS CITY...INDEPENDENCE 352 AM CDT MON OCT 15 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF KANSAS AND MISSOURI HAS BEEN CANCELLED. THE BAND OF SHOWERS AND THUNDERSTORMS WHICH MOVED INTO WEST CENTRAL AND NORTHWEST MISSOURI OVERNIGHT HAS DECREASED SIGNIFICANTLY IN COVERAGE AND INTENSITY SINCE 2 AM. ALTHOUGH SCATTERED SHOWERS AND A FEW RUMBLES OF THUNDER WILL STILL BE POSSIBLE THROUGH THE DAY...HEAVY RAIN PRODUCING STORMS ARE NO LONGER A THREAT. $$ MJ
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Oct 14, 1:19 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Oct 14, 1:19 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 119 PM CDT SUN OCT 14 2007 ...UPDATED AVIATION... .DISCUSSION... QUICK UPDATE TO THE FORECAST THIS MORNING FOR CLOUD COVER... TEMPERATURES...AND PRECIPITATION. CONVECTION AND CLOUD COVER ARE MAKING IT DIFFICULT TO PICK OUT THE PRECISE LOCATION OF THE STATIONARY FRONT ALONG THE SOUTHERN IOWA BORDER. MOST CONVECTION HAS DETERIORATED THROUGH THE MORNING...AND WHATS LEFT HAS MOSTLY MOVED NORTH OF THE MISSOURI BORDER. THIS HAS LEFT US WITH A LITTLE MORE SUNSHINE ACROSS AREAS FROM EAST CENTRAL KANSAS THROUGH CENTRAL MISSOURI. FARTHER NORTH...ALONG THE IOWA BORDER...THE CLOUD COVER LOOKS TO BE SUFFICIENT TO KEEP TEMPS IN THE 60S. CUTTER && .PREV DISCUSSION... /720 AM CDT SUN OCT 14 2007/ TRAINING OF CONVECTION ACROSS FAR NORTHWEST MO WILL PERSIST FOR MUCH OF THE MORNING AS 50-60KT LOW LEVEL JET CORE OVER SOUTH CENTRAL KS PILES INTO 20KT WINDS OVER SOUTHWEST KS RESULTING IN MASS CONVERGENCE OVER NORTHEAST KS/NORTHWEST MO/SOUTHWEST IA. SINCE STORMS ARE ONGOING TOO LATE TO ISSUE A FFA TO BE OF MUCH USE. ALREADY HAD HEAVY RAIN WORDING IN GRIDS/ZONES BUT WILL HIT THEM HARDER AND RAISE POPS/QPF. WILL PASS ALONG CONCERNS FOR A FFA FOR TONIGHT TO THE DAY SHIFT FOR WEST CENTRAL TO CENTRAL MO AND EAST CENTRAL KS. MJ /ISSUED 435 AM CDT SUN OCT 14 2007/ ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH NEXT WEEK WITH A COUPLE OF UPPER TROUGHS EJECTING OUT OF A FAST AND PROGRESSIVE WESTERLY FLOW PATTERN. IN THE SHORT TERM WE ARE STILL DEALING WITH SCATTERED ELEVATED CONVECTION WHICH IS TIED TO THE 305K ISENTROPIC SURFACE. THE NORTHERN CWA LIES IN THE SOUTHERN END OF THE BEST ASCENT...WHICH IS EXPECTED TO SHUT OFF OR SHIFT NORTH BY MID OR LATE MORNING. SO HAVE LAID OUT LIKELY POPS ACROSS FAR NORTHERN MO. CONVECTION SHOULD SHUT OFF ACROSS ALL BUT FAR NORTHERN AND THE NORTHWEST CORNER OF THE CWA THIS AFTERNOON. THE LEAD UPPER TROUGH HAS A PRONOUNCED POSITIVE TILT AND IS FORECAST TO EJECT NORTHEAST BUT WITH THE STORM CENTER REMAINING CLOSED THROUGH MONDAY. THIS WILL RESULT IN A SLOW EASTWARD PROGRESSION OF THE OVERALL SYSTEM AND ATTENDANT WEATHER. A WARM FRONT TIED TO THIS UPPER SYSTEM APPEARS TO BE WASHING OUT JUST SOUTH OF THE CWA AND IS EXPECTED TO REFORM ACROSS SOUTHERN IA ALLOWING THE WARM SECTOR TO SPREAD ACROSS THE ENTIRE CWA THIS AFTERNOON. FOCUS WILL THEN TURN TO THE WEST AS STRONG TO SEVERE CONVECTION IS EXPECTED TO FORM ALONG THE SURFACE DRYLINE FROM CENTRAL KS INTO OK. STORMS SHOULD FORM ALONG THE ENTIRE DRYLINE THIS AFTERNOON AS THE UPPER LEVEL JET CORE RACES NORTHEAST THROUGH KS. WILL TIE POPS FOR TONIGHT TO THIS DRYLINE CONVECTION AND THUS HAVE ELIMINATED POPS OVER THE FAR EASTERN CWA THIS EVENING AND TIGHTENED THE POP GRADIENT OVER THE WESTERN CWA. ALTHOUGH THE CONVECTION WHICH COMES THROUGH TONIGHT SHOULD BE PROGRESSIVE AND NOT ALLOW MUCH IF ANY TRAINING STILL HAVE A CONCERN FOR LOCALLY HEAVY RAINFALL/MINOR FLOODING AS LAST NIGHTS HEAVY RAINFALL THROUGH THE CENTER OF THE CWA HAS LOWERED FFG TO 0.5-1 INCH/HR IN ABOUT 10 COUNTIES. SINCE I AM NOT EXPECTING WAVES OF STORMS TONIGHT LIKE WE SAW LAST NIGHT WILL HOLD OFF ON HOISTING THE FLAG FOR A FLASH FLOOD WATCH. WILL LET DAY SHIFT HAVE ANOTHER LOOK AS THE CURRENT PROGS HAVE FORECAST THE HEAVIEST QPF WILL MISS THE AREAS WHICH PICKED UP THE MOST RAIN LAST NIGHT. THE DRYLINE/COLD FRONT WILL BE SLOW TO ARRIVE AND WILL REACH ONLY WESTERN MO BY MID DAY MONDAY. DEPENDING UPON ANY RESIDUAL MORNING CONVECTION AND CLOUD DEBRIS AFFECTING THE STABILITY OF THE AIRMASS MONDAY COULD BE THE BEST DAY FOR ANY SEVERE STORMS IN THE CWA. JUXTAPOSITION OF A SECOND UPPER JET SEGMENT CROSSING THE FRONTAL BOUNDARY DURING PEAK HEATING CONCERNS ME. WHERE THE LOW LEVEL JET IS POSITIONED AND HOW STRONG IT IS WILL GO A LONG WAY IN DETERMINING THE SEVERE POTENTIAL. AS IT STANDS NOW WILL CONTINUE THE LIKELY POPS FOR MONDAY. A SECOND PROGRESSIVE OPEN WAVE WILL STREAK EAST ON TUESDAY AND COULD DELIVER ANOTHER ROUND OF WARM ADVECTION TYPE CONVECTION AS EARLY AS WEDNESDAY. HAVE ADDED CHANCE POPS TO WEDNESDAY TO ACCOUNT FOR THIS FASTER MOVEMENT OF THE SYSTEM. MJ && .AVIATION... CONVECTION MOVED WELL NORTH OF ALL THE TERMINAL SITES BEFORE NOON. POTENTIAL FOR MORE STORMS AT THE TERMINALS DOES NOT LOOK TO RETURN UNTIL AFTER MIDNIGHT IN THE PREFRONTAL WARM AIR ADVECTION. FOCUSED THE THUNDERSTORM ACTIVITY IN THE 06Z/15 TO 12Z/15 TIMEFRAME JUST AHEAD OF THE FRONT...AND MOVED TO SCATTERED SHOWERS FOR THE LATER MORNING HOURS AS A DRY POCKET OF AIR SWINGS IN ACROSS WESTERN MISSOURI. KEPT CEILINGS IN THE VFR RANGE EXCEPT IN ASSOCIATION WITH THE STRONGER STORMS PROGGED FOR THE EARLY MORNING HOURS. OTHERWISE...KEPT WINDS FROM THE SOUTH AND SOUTHEAST THROUGH THE OVERNIGHT HOURS. WILL LEAVE IT TO LATER TAF ISSUANCES TO PIN DOWN THE WIND SHIFT AS THE FRONT MOVES IN MONDAY. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Oct 14, 1:05 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 105 PM CDT SUN OCT 14 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-151100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 105 PM CDT SUN OCT 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE REST OF THE AFTERNOON AND EARLY EVENING HOURS WILL REMAIN FREE FROM ANYTHING OTHER THAN ISOLATED SHOWERS OR THUNDERSTORM ACTIVITY. WHAT STORMS MAY DEVELOP WILL NOT BE SEVERE...BUT COULD HAVE LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING. LATE TONIGHT...AND EARLY MONDAY MORNING...ANOTHER ROUND OF STORMS WILL MOVE ACROSS EASTERN KANSAS INTO MISSOURI...AS A SURFACE BOUNDARY AND UPPER LEVEL SYSTEM MOVE INTO THE REGION. SEVERE THUNDERSTORMS ARE NOT EXPECTED DUE TO THE LACK OF INSTABILITY DURING THE OVERNIGHT HOURS...BUT HEAVY RAINFALL LEADING TO FLOODING WILL BE POSSIBLE ACROSS AREAS FROM THE NORTHWEST CORNER OF MISSOURI SOUTH AND SOUTHEAST INTO EAST CENTRAL KANSAS AND CENTRAL MISSOURI. AREAS THAT HAVE RECEIVED SEVERAL INCHES OF RAINFALL OVER THE PAST 48 HOURS WILL BE MOST AT RISK FOR FLOODING PROBLEMS OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE SURFACE FRONT WILL FINISH SWEEPING EAST ACROSS THE REST OF MISSOURI MONDAY. WHILE SHEAR IS EXPECTED TO BE SUFFICIENT FOR SEVERE STORMS...THE AMOUNT OF INSTABILITY IS IN QUESTION. THIS MAKES THE POTENTIAL FOR SEVERE WEATHER VERY CONDITIONAL BEHIND THE FRONT. PERSONS ARE URGED TO MONITOR LATER OUTLOOKS FOR UPDATES. ANOTHER STORM SYSTEM WILL MOVE ACROSS THE REGION ON WEDNESDAY NIGHT INTO THURSDAY. DEPENDING ON THE TRACK OF THE SYSTEM...SEVERE WEATHER MAY BE A POSSIBILITY WITH THIS SYSTEM AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT MIGHT BE NEEDED FOR MONDAY AFTERNOON. CUTTER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 6:25 AM CDT | Areal Flood Advisory | EAX | Atchison, Holt, Nodaway | 4 hr |
| Oct 13, 11:37 PM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 15 hr |
Nearby
Flash Flood Watches in Missouri, 2007Flash Flood Watches in Kansas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.